VOL. 51 · NO. 1 | January, 1999
Front Matter
J. Math. Soc. Japan 51 (1), (January, 1999) Open Access
No abstract available
J. Math. Soc. Japan 51 (1), 1-34, (January, 1999) DOI: 10.2969/jmsj/05110001 Open Access
KEYWORDS: representations of Weyl groups, two-sided cells, 20H15, 20G05, 05A03
J. Math. Soc. Japan 51 (1), 35-44, (January, 1999) DOI: 10.2969/jmsj/05110035 Open Access
KEYWORDS: singularities, Galois coverings, $\log$-canonicaj resolutions, 32S05, 14E20, 32S45
Kenshi ISHIGURO, Jesper MØLLER, Dietrich NOTBOHM
J. Math. Soc. Japan 51 (1), 45-61, (January, 1999) DOI: 10.2969/jmsj/05110045 Open Access
KEYWORDS: genus, classifying space, $p$-completion, Lie groups, self-maps, 55P10, 55P60, 55R35
J. Math. Soc. Japan 51 (1), 63-70, (January, 1999) DOI: 10.2969/jmsj/05110063 Open Access
KEYWORDS: Good polynomials, Milnor fibrations at infinity, Seifert forms, variation map, spinnable structures, open book decomposition, 14F45, 14D25, 32S55, 57Q45
Mamoru MIMURA, Hideaki ŌSHIMA
J. Math. Soc. Japan 51 (1), 71-92, (January, 1999) DOI: 10.2969/jmsj/05110071 Open Access
KEYWORDS: Hopf space, self homotopy set, 55P45, 55Q05
Yoshikazu HIRAI
J. Math. Soc. Japan 51 (1), 93-128, (January, 1999) DOI: 10.2969/jmsj/05110093 Open Access
KEYWORDS: Eisenstein series, Fourier coefficient, 11F55, 11F30
Akihiko GYOJA, Hiroshi YAMASHITA
J. Math. Soc. Japan 51 (1), 129-149, (January, 1999) DOI: 10.2969/jmsj/05110129 Open Access
KEYWORDS: Semisimple Lie algebras, Harish-Chandra modules, Nilpotent orbits, associated variety, locally free action, 22E47, 17B35
Ming-Guang LEU
J. Math. Soc. Japan 51 (1), 151-166, (January, 1999) DOI: 10.2969/jmsj/05110151 Open Access
KEYWORDS: character sum, Dirichlet series, class number formula, real quadratic field, 11M20, 11R11, 11R29
Takeyoshi SATŌ
J. Math. Soc. Japan 51 (1), 167-179, (January, 1999) DOI: 10.2969/jmsj/05110167 Open Access
KEYWORDS: Fatou limit theorem, Schr\"{o}dinger's equation, Martin boundary, fine limit, 31A35
Wakako DAN, Yoshihiro SHIBATA
J. Math. Soc. Japan 51 (1), 181-207, (January, 1999) DOI: 10.2969/jmsj/05110181 Open Access
KEYWORDS: Stokes semigroup, $L_{q}-L_{r}$ estimates, boundary value problem in a two dimensional exterior domain, low frequency asymptotic behavior, local energy decay, 35Q30
Qing-Ming CHENG, Susumu ISHIKAWA, Katsuhiro SHIOHAMA
J. Math. Soc. Japan 51 (1), 209-226, (January, 1999) DOI: 10.2969/jmsj/05110209 Open Access
KEYWORDS: space form, conformally flat manifold, constant scalar curvature and Ricci curvature tensor, 53C20
Kazuhiko FUKUI, Hideki IMANISHI
J. Math. Soc. Japan 51 (1), 227-236, (January, 1999) DOI: 10.2969/jmsj/05110227 Open Access
KEYWORDS: commutator, homology, Perfect, homeomorphisms, Foliation, 57R30
Fernando CHAMIZO
J. Math. Soc. Japan 51 (1), 237-252, (January, 1999) DOI: 10.2969/jmsj/05110237 Open Access
KEYWORDS: Spectral theory of automorphic forms, cusp forms, Hecke eigenvalues, 11N75, 11N37, 11F72
Back to Top